# SDR SWAA2022013155349

- Difficulty date: December 21, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED BETWEEN WS204.25 TO WS228.25 LT WING ; 2021-577252 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED BETWEEN WS204.25 TO WS228.25 LT WING IAW B737-700 SRM 51-10-02 ITEM 9. AND DWG 115A2001 SHEET: 30 REV: A. P/N USED 115A2781-201 PO 2021 246225 1 SEE INDIVIDUAL SING-OFFS BELOW; [02] REPLACED PLATE ASSY TRAILING EDGE LOCATED BETWEEN WS204.25 TO WS228.25 LT WING IAW B737-700 SRM 51-10-02 ITEM 9. AND DWG 115A2001 SHEET: 30 REV: A. P/N USED 115A2781-201 PO 2021 246225 1 SEE INDIVIDUAL SING-OFFS BELOW.
